# SDR USAA040753

- Difficulty date: October 15, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD, .750 INCH AREA, CORROSION, STATION 1360 TO 1450 RBL 22.  REPLACED CHORD SECTION IAW EA 95871.
